# SDR GTIA030856

- Difficulty date: August 31, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING INBOARD FLIGHT SPOILER UPPER SURFACE DELAMINATED.  REMOVED LEFT WING INBOARD FLIGHT SPOILER.  REPAIRED LEFT WING INBOARD FLIGHT SPOILER UPPER SURFACE.  INSTALLED LEFT WING INBOARD FLIGHT SPOILER.  (M)
